# SDR SWAA2022011051936

- Difficulty date: December 10, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Nr 6 Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING SPOILER #6 HAS A DELAMINATED DENT LOCATED AT 9.75' FROM I/B EDGE AND 6.5' FROM AFT EDGE MEASURES L=0.5';W=O.5';Y=0.004';W/Y=125 ; / [01] PREPARED THE DAMAGED AREA TO EXAMINE THE DAMAGE IN THE REPAIR AREA. REF B737-700 SRM 57-70-01-2R-2 AND SRM 51-70-10-2R-0 PARAGRAPH 6.; [02] PERFORMED HFEC INSP ON DAMAGE AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CRACK INDICATION FOUND.; [03] PERFORMED CUT OUT OF 0.750'' DIAMETER AND PREPARED AREA TO APPLY REPAIR AT L/H WING SPOILER #6 LOCATED AT 9.75'' FROM I/B EDGE AND 6.5'' FROM AFT EDGE. REF B737-700 SRM 57-70-01-2R-2 AND B737-700 SRM 51-70-10-2R-2 PARAGRAPH 4 D.; [04] FABRICATED FILLER (0.750'' DIAMETER) AND DOUBLER (3'' DIAMETER) B737-700 SRM 51-70-10-2R-2 PARAGRAPH 4 D AND B737-700 SRM 51-70-10-2R-0 PARAGRAPH 8. APPLIED BOEGEL AC 130 AND ADHESIVE PRIMER BMS 5-137 REPAIR PARTS REF B737-700 SRM 51-70-10-2R-2 PARAGRAPH 4 D AND B737-700 SRM 51-70-10-2R-0 PARAGRAPH 14 AND 15.; [05] PERFORMED DRY OUT FOR 1 HOUR AT REPAIR AREA; NO CORE DAMAGED. REF B737-700 SRM 51-70-10-2R-2 PARAGRAPH 4 D AND B737-700 SRM 51-70-10-2R-0 PARAGRAPH 7 A (3); 08] INSTALLED REPAIR PARTS AT DAMAGED AREA . REF B737-700 SRM 51-70-10-2R-2 AND B737-700 SRM 51-70-10-2R-0 PARAGRAPH 18 AND 20.; [09] VERIFIED 8; [10] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AROUND THE REPAIR AREA; NO DELAMINATION FOUND; NO DAMAGED NOTE. REF B737-700 NDT PART 1 51-05-01 PARAGRAPH 5 TAP TEST TOOL USED ST8842.;
